# SDR SIMA20011071

- Difficulty date: April 13, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813485
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN BASE VISIT, MAINTENANCE FOUND FRAME 677 TO BE DAMAGED ON THE RIGHT SIDE ABOVE WL 73.5.  FRAME WAS REPLACED IAW SAAB SRM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
